# SDR HALA2010091600478

- Difficulty date: September 16, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 92,928 hours, 17,623 cycles
- Engine: Pwa PW4062
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Damaged
- Location: Nr 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 L/E SLAT INBD AUX TRACK ARM IS CRACKED IN FWD UPPER RADIUS.  SLAT NR3 AUX TRACK ARM DAMAGE FOUND BEYOND LIMITS,  R & R AUX TRACK ARM IAW SRM 57-43-02-1A-1, REV 84.
